# SDR SWAA2025121033219

- Difficulty date: November 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED TRAILING EDGE IRSS139 RT WING.  MEASURE OF CRACK SUPPORT BRACKET IS L:1.664 INCHES, AND NOT FOUND ALLOWABLE DAMAGE, SRM 57-51-02-1A-1. SUPPORT BRACKET MUST BE REPLACED.  REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE IRSS 139 RT WING IAW SRM 51-40-02-0G, SRM 51-10-02-0G, PARAGRAPH 9, AND DWG 115A2000, SHEET 22, REV A.
